Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Remedies for the pimples on the face , reduction of weight and dandruff

What is to be done for the pimples on the face , reduction of weight and dandruff ? Suggest me a medicine or something which can help me....
Asked On : Thu, 11 Feb 2010
Answers:  2 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for your query.

Pimples are a common thing in adolescent age.

clean you face with antiseptic soap whenever you come in from out.

Drink more water.

Reduce fats in your diet.

For dandruff you can use Nizrol shampoo on alternate days.

Take head bath FREQUENTLY.

Hope I have answered your query.

I will be available for your follow up queries if any.

Wishing you good health.

Weight reduction is managed by regular exercises, diet control.

Answered: Sat, 9 Jul 2011
I find this answer helpful
  Anonymous's Response

only medicine will not help you neeed to take medicines and apply creasms for the pimples on the face

Answered: Fri, 12 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor